MAUDE Adverse Event Report: Maquet Cardiovascular LLC T.W. Power Supply; Unit, Cautery, Thermal, Ac-Powered

Maquet Cardiovascular LLC T.W. Power Supply; Unit, Cautery, Thermal, Ac-Powered
Model Number VH-3010
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that the t.W.Power supply was not working correctly during the procedure.The problem that occurred was that the device was not cauterizing.Power setting at 3.There was no change in the power settings, and no adjustment to the settings resolved the issue.The power supply was placed on a shelf near the bovie machine that was not on.The extension cable, adapter, and new harvesting tool kits were changed out; however, the issue persisted and the attempts were unsuccessful.A new device was used to complete the procedure, there was no patient harm.There was a small procedural delay, as the harvest time was lengthened to obtain another device.The power supply is a 2023 unit there is no way of knowing how old their cables and adaptors are because they don't have serial numbers on them.
 
Additional Manufacturer Narrative
(b)(4).Corrected sections: b5, updated section: b4, e1 (phone #), g3, g6, h2, h11.

Brand Name
T.W. Power Supply
Common Device Name
Unit, Cautery, Thermal, Ac-Powered
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50559811
Report Number2242352-2026-0000764
Device Sequence Number10098369
Product Code HQO
UDI-Device Identifier00607567700826
UDI-Public(01)00607567700826
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3010
Device Catalogue NumberVH-3010
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight154 LB